# SDR MWEA020214

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59106257
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE HAS CORROSION AROUND SOME OF THE WRAP AROUND SCREWS (CENTER SECTION INBOARD AREA).  THERE WAS PREVIOUS BLEND OUT ALREADY IN THIS AREA.  FABRICATED AND INSTALLED DOUBLER.
